# SDR R61A201202250132

- Difficulty date: February 25, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N168HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000183
- Aircraft time: 10,601 hours, 6,588 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND LT FF SEAT TRACK CORRODED.  MAINTENANCE REMOVED AND REPLACED LT FF SEAT TRACK IAW EMB 190 SRM 51-41-02, 51-43-01, 51-41-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
